# SDR ASOA05629S

- Difficulty date: July 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND BEYOND LIMITS ON THE PRESSURE FLOOR SKIN RT SIDE BETWEEN 409 AND 128 TOO 559 RBL AND 36 AND 45.  MAINTENANCE IS REPAIRING THE PRESSURE FLOOR SKIN RT SIDE BETWEEN 409 AND 128 TO 559, RBL 36 AND 45 IAW EO.  (K)
